International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 137 | Views: 249 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | Indonesia | Volume 5 Issue 7, July 2016


The Frobenius Method for Solving Ordinary Differential Equation with Coefficient Variable

Anil Hakim Syofra | Rika Permatasari | Lily Adriani Nazara


Abstract: One of the problems in differential equation is to get solution of Ordinary differential equation with coefficient variable. So that needed a method to solve it, it is the series solution. The series solution at point t can be used if t 0 is ordinary point of ordinary differential equations, but if t 0 is singular point, it is needed an extend series solution which called Frobenius method. This research aims to determine the form of extend series solution at singular points and the form of linear independently second solutions. The results of this research indicate the form of extend series solution at singular point and then based on roots of indicial terms, there are three kinds linear independently second solution where distinct roots not differing by an integer, roots differing by an integer, and double root.


Keywords: Ordinary Differential Equation, Ordinary Points, Singular Points, Series Solution, Frobenius Method


Edition: Volume 5 Issue 7, July 2016,


Pages: 2233 - 2235


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top